I recently discovered a small canker sore on the connector between my bottom lip and gums. So off to the store i went to pick up some orajel as this has always worked for me. Little did i know that Orajel makes numbing ointment specific to canker sores called Orajel Film-Forming canker sore medicine. I thought i was all set. Home i went to apply. After about two days of use i noticed that my inner lip, and gums were extremely sore, swollen and raw. I took a closer look and found that the skin on my gums and inner lip was coming off. What was once an irritating canker sore was now peeling raw gums and an incredibly sore mouth. Has this happened to anyone else? I used the orajel as directed. Smallest amounts i could, and only 1-2 times a day. Is this normal? I can't seem to find anyone else or any information online pertaining to what happened to me. Should i contact the company?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.